# SDR 07FDEA00350

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 6521656142
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E WAFFLE BOARD HAS PANEL FASTENERS PULLED THROUGH AT LWR SPAR FLANGE JUST FWD OF MLG MAIN ACTUATOR REMOVED DAMAGE WAFFLE BOARD AND INSTALLED NEW SEAL AND WAFFLE BOARD IN AREA, REF SRM 51-30-2 PG 2-5.
